Article (Scientific journals)
Convexity of probit weights
Schumann, Martin; TRIPATHI, Gautam
2018In Statistics and Probability Letters, 143, p. 81-85
Peer Reviewed verified by ORBi
 

Files


Full Text
Convexity of probit weights-S&P Letters.pdf
Publisher postprint (353.88 kB)
Request a copy

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Quantitative methods in economics & management
Author, co-author :
Schumann, Martin;  Technical University Dortmund, 44227 Dortmund, Germany > Faculty of Statistics
TRIPATHI, Gautam ;  University of Luxembourg > Faculty of Law, Economics and Finance (FDEF) > Center for Research in Economic Analysis (CREA)
External co-authors :
yes
Language :
English
Title :
Convexity of probit weights
Publication date :
2018
Journal title :
Statistics and Probability Letters
ISSN :
0167-7152
Publisher :
Elsevier, Amsterdam, Netherlands
Volume :
143
Pages :
81-85
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 04 September 2018

Statistics


Number of views
87 (8 by Unilu)
Number of downloads
1 (1 by Unilu)

Scopus citations®
 
0
Scopus citations®
without self-citations
0
OpenCitations
 
0
WoS citations
 
0

Bibliography


Similar publications



Contact ORBilu